| Model Number |
SA6AT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the patient experienced refractive surprise, blurry vision at distance and near vision.The iol was exchanged in a secondary procedure following the initial procedure.Additional information has been requested and provided that there was no patient harm and no hospitalization and symptoms are resolved.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The product was not returned.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the patient was post photorefractive keratectomy (prk) and refractive keratectomy (rk).Lens was replaced; replacement not provided.There are no other complaints in this lot.The manufacturer internal reference number is: (b)(4).